# SDR REXA2020111600771

- Difficulty date: October 21, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 15,391 hours, 10,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670319811
- Condition: Corroded
- Location: Glly Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR FRAME FITTING AT FS 349.00 JUST ABOVE FLOOR HAS AN AREA OF CORROSION.  REMOVED & REPLACED SERVICE DOOR FITTING, IAW CRJ 900 SRM 51-42-21-001-001-A01.
